# SDR UALA2012092405425

- Difficulty date: September 24, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 87,187 hours, 10,316 cycles
- Engine: Pwa PW4056
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Reveal
- Part number: 411U12313
- Condition: Cracked
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 7J INNER PANE SEAL WEAK.  FOUND WINDOW ASSY INNER BOTTOM CRACKED.  ASSY CANNOT KEEP IN POSITION.  INTERIM REPAIR WITH TAPE.  MAKE CF ITEM.  REMOVED AND REPLACED 7J WINDOW REVEAL AS REQUIRED.  SHADE OPS CHECKS GOOD.
